MAUDE Adverse Event Report: EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 1.0ML 30GA 1/2IN UF 10BAG 500CS; SYRINGE, PISTON

EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 1.0ML 30GA 1/2IN UF 10BAG 500CS; SYRINGE, PISTON
Model Number 328411
Medical Device Problem Codes Material Puncture/Hole (1504); Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 10/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: the investigation is currently in progress.Once the investigation is completed, a detailed summary will be provided.
 
Event or Problem Description
Fda report mw5178390 -foi.Event description- the patient had sq insulin lantus ordered for administration in the er.This medication is not stocked in our pyxis, so the medication was drawn up in pharmacy and given to me for administration.The needle from pharmacy is different from the ones we use in the er, so i didn't notice that the was not a safety mechanism (to cover sharps after adminstration) until after i gave the medication.After the patient was stuck, i recapped the needle (using recommended "sweep" method), then placed two fingers on either side of the needle cap to secure it on the syringe.The needle then poked through the side of the cap and into my finger.Lot # 2108035.Catalog# unknown - bd insulin syringe.Exp date 01-april 2027.Date of event 19-oct 2025.Date of medwatch report: 28-oct-2025.Date embecta received: 26-nov-2025.Sample status: n/a.Report attached to this case.Mw5178390.
 
Additional Manufacturer Narrative
Additional information was added to: b4, g6, h2, h11.Correction to: h6 (component code, type of investigation and investigation conclusions).Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.

Brand Name
SYRINGE 1.0ML 30GA 1/2IN UF 10BAG 500CS
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
EMBECTA MEDICAL I LLC - HOLDREGE, NE
Manufacturer Contact
anna garbowska-zakrzewski
300 kimball dr.
parsippany, NJ 07054
MDR Report Key23888556
Report Number3024508819-2025-00298
Device Sequence Number9464033
Product Code FMF
UDI-Device Identifier00382908411035
UDI-Public00382908411035
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K190054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number328411
Device Lot Number2108035
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/24/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexFemale